# SDR 2002UALA01684

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 19,679 hours, 5,408 cycles
- Engine: Pwa PW2037
- Engine time: 40,869 hours, 13,709 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Eicas Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL FILTER BYPASS EICAS MESSAGE ILLUMINATED.  WIRING CHECKS WERE PERFORMED, AND THE GROUND WIRE THAT GOES TO THE EICAS COMPUTERS FOR THE OIL BYPASS MESSAGE WAS FOUND CHAFED.  WIRE WAS REPAIRED.  WIRE NUMBER W3494-1027-18 EIGHT INCHES FROM CONNECTOR D40116J.
